# SDR DL733992263

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND TO BE CRACKED IN 3 PLACES.  THE LHS CHORD WAS ALSO FOUND CRACKED.  THE SIDE CHORD WAS REPAIRED PER SB 737-53A1173 AND THE WEB WAS REPAIRED PER ERA 333649-14.
